# SDR USAA060213

- Difficulty date: February 1, 2006
- Submitted: February 1, 2006
- Operation: Air carrier
- Aircraft: N785AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 25024
- Aircraft time: 40,506 hours, 40,506 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: TR5310063
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT AT STA 774 RBL 8 CORRODED.  REMOVED & REPLACED FLOOR SUPPORT CHANNEL PER SRM 51-40-02, 51-40-05; CORROSION LEVEL 1; TASK C53-208-01, DEFECT SIZE: 4 X 1 X .014 INCH DEEP.
